Michigan, 2014

Winter Storm and Winter Weather in Michigan, February 4 to 5, 2014

February 4 to 5, 2014 · NWS IWX · 5 events in 5 counties and zones

Snow, moderate to heavy at times, overspread southern Michigan late in the day on February 4th and continued into the early afternoon hours of February 5th as low pressure tracked northeast into southern Ohio. Total snow accumulations ranged between 5 and 9 inches.

Where it happened

Every event with a place to put it; 4 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
5

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS IWX wrote it up.

Snow, moderate to heavy at times, overspread southern Michigan late in the day on February 4th and continued into the early afternoon hours of February 5th as low pressure tracked northeast into southern Ohio. Total snow accumulations ranged between 5 and 9 inches.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before the first event at Feb 4, 7:30 PM EST, 30 minutes earlier.

Area forecast discussion, Feb 4, 7:30 PM EST, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
730 PM EST TUE FEB 4 2014

.SYNOPSIS...
ISSUED AT 333 PM EST TUE FEB 4 2014

A WINTER STORM WILL IMPACT THE REGION TONIGHT AND WEDNESDAY. SNOW
WILL OVERSPREAD THE AREA FROM SOUTH TO NORTH BY THIS EVENING AND
BE HEAVY AT TIMES TONIGHT. SNOW WILL GRADUALLY TAPER OFF
WEDNESDAY. BRISK NORTH WINDS WILL CAUSE BLOWING AND DRIFTING SNOW
TONIGHT AND WEDNESDAY...ESPECIALLY IN OPEN AND RURAL AREAS.

&&

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 333 PM EST TUE FEB 4 2014

MANY FACTORS STILL APPEAR TO BE COMING TOGETHER FOR A SNOWSTORM
ACROSS OUR CWA OVER THE NEXT 24HRS. STRONG NEGATIVELY TILTED SHRTWV
WAS EVIDENT ON WATER VAPOR MOVG NE FROM THE SRN PLAINS THIS AFTN
WITH A TAP OF SUB-TROPICAL MOISTURE LIFTING NORTHWARD IN ADVANCE OF
IT. RESULTING STRONG 850-700MB THETA-E ADVECTION WILL OVERSPREAD
OUR AREA LATE THIS AFTN AND THIS EVE AS UPR LEVEL JET OVER SE
CANADA STRENGTHENS PROVIDING STRONG UPR LEVEL DIVERGENCE ACROSS OUR
AREA. THIS SHOULD ALLOW THE LARGE AREA OF MODERATE TO HEAVY SNOW
WHICH HAS SPREAD INTO/DEVELOPED ACROSS CENTRAL MO/IL EARLY THIS
AFTN TO OVERSPREAD MUCH OF OUR CWA BY THIS EVENING AND THEN CONT
THROUGH MUCH OF THE NIGHT. FCST THERMAL PROFILES CONT TO SUGGEST
ALL SNOW FOR OUR CWA... THOUGH DGZ FAIRLY SHALLOW... WHICH SHOULD
KEEP SNOW/LIQUID WATER RATIOS IN THE 10:1 TO 15:1 RANGE. BEST
COLOCATION OF MOISTURE/LIFT STILL EXPECTED ACROSS THE SE 1/2 OF
OUR CWA WHERE 8-10" OF SNOW FCST BY WED AFTN WITH AMOUNTS TAPERING
DOWN TO 3-6" ACROSS NW INDIANA AND FAR SW MI. CROSS SECTIONS AND
BUFR FCST DATA ALSO SUGGESTS POTENTIAL FOR SOME FGEN FORCED MESO-
BANDING ACROSS SE PORTION OF THE CWA OVERNIGHT WHICH COULD LEAD TO
LOCALLY HIGHER AMOUNTS THERE. AS THE SHRTWV LIFTS NE ACROSS THE
LWR GRTLKS WED MORNING... DEFORMATION ZONE SNOW SHOULD MOVE ACROSS
OUR CWA... TAPERING OFF BY AFTN AS RIDGE ALOFT BUILDS IN. NE-N SFC
WINDS WILL STRENGTHEN OVERNIGHT AS DEEPENING SFC LOW LIFTS NE INTO
THE UPR OH VALLEY. THIS SHOULD RESULT IN SOME BLOWING/DRIFTING
SNOW OVERNIGHT AND INTO EARLY WED AFTN. GOING WSW HEADLINES STILL
VALID AND NO CHANGES MADE. GOING TEMPS ALSO SEEM REASONABLE AND NO
SGFNT CHANGE MADE WITH LOWS TONIGHT EXPECTED IN THE TEENS AND
HIGHS TOMORROW IN THE L-M20S.

&&

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 333 PM EST TUE FEB 4 2014

.LONG TERM...
COLD/DRY LATE THIS WEEK WITH SNOW CHANCES RETURNING THIS WEEKEND...

WEAKENING ARCTIC HIGH PRESSURE WILL TRANSLATE SOUTHEAST INTO THE OH
VALLEY LATER THURSDAY INTO FRIDAY IN RESPONSE TO INCREASING
CONFLUENCE ALOFT ASSURING MAINLY DRY/QUIET WX. WESTERLY BOUNDARY
LAYER TRAJECTORIES AND LAKE-8H TEMP DIFFERENTIALS IN THE MID/UPPER
TEENS NORTH OF THIS FEATURE MAY SUPPORT A FEW LAKE EFFECT
FLURRIES/SNOW SHOWERS ACROSS THE FAR NORTHWEST WEDNESDAY NIGHT INTO
THURSDAY. LITTLE ACCUMULATION/IMPACT EXPECTED GIVEN SIG DRY
ENTRAINMENT/SUBSIDENCE. OTHERWISE...RENEWED PUSH OF MODIFIED ARCTIC
AIR IN WAKE OF WEDNESDAY'S WINTER STORM WILL RESULT IN UNSEASONABLY
COLD TEMPS (20-25F BLO NORMAL) BOTH THURSDAY AND FRIDAY...WITH
FRIDAY MORNING LIKELY THE COLDEST WITH ADVISORY LEVEL WIND CHILLS
POSSIBLE.

SLIGHT MODERATION IS EXPECTED FRIDAY NIGHT THROUGH SATURDAY NIGHT AS
FLOW BACKS SOUTHWESTERLY IN ADVANCE OF THE NEXT UPPER LEVEL TROUGH
PROGGED TO MOVE THROUGH THE OH VALLEY/GREAT LAKES. WEAK LEAD
SOUTHERN STREAM UPPER PV ANOMALY RIPPLING ALONG A DEVELOPING
ELEVATED BAROCLINIC ZONE COULD BRING SOME LIGHT SNOW TO MAINLY THE
SOUTHERN HALF OF THE AREA ON SATURDAY. ANOTHER MORE PRONOUNCED TROP
UNDULATION WITHIN TROUGH AXIS IS THEN MODELED TO AMPLIFY THROUGH
SATURDAY NIGHT INTO SUNDAY MORNING. MODELS DIFFER IN HANDLING OF
THIS FEATURE AND POTENTIAL INTERACTION WITH A SEPARATE NORTHERN
STREAM WAVE DROPPING OUT OF CANADA. MOISTURE RETURN LOOKS LIMITED AS
LEAD WAVE STEALS DEEPER MOISTURE...BUT CANNOT RULE OUT A LIGHT TO
MODERATE SNOW EVENT SOMEWHERE ACROSS THE LOWER LAKES/OH VALLEY IF A
MORE PHASED CYCLOGENETIC RESPONSE VERIFIES.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING)
ISSUED AT 721 PM EST TUE FEB 4 2014

SNOW...OCCASIONALLY HEAVY WILL IMPACT TERMINALS THROUGH THE
REMAINDER OF THE EVENING WITH HEAVIEST SNOWFALL RATES ANTICIPATED
AT KFWA. STRONGEST ISENTROPIC UPGLIDE SHOULD SHIFT INTO OHIO AFTER
06Z WITH DEFORMATION FORCING WILL THEN BEGIN TO TAKE SHAPE FOR
NORTHERN INDIANA ALLOWING FOR MODERATE SNOW OVERNIGHT. SNOW TO
DIMINISH IN INTENSITY LATE TONIGHT INTO WEDNESDAY MORNING BUT WILL
LIKELY CONTINUE THROUGH AT LEAST EARLY-MID AFTERNOON WEDNESDAY.
SFC REFLECTION OF THIS STORM WILL PASS SOUTHEAST OF TERMINALS
ALLOWING FOR NORTH WINDS TO DEVELOP OVERNIGHT WITH SOME GUSTS TO
20 KNOTS (OR SLIGHTLY GREATER). THIS WILL RESULT IN SOME BLOWING
AND DRIFTING CONCERNS THROUGH WEDNESDAY MORNING. PERIODS OF LIFR
CONDITIONS EXPECTED WITH HEAVIER SNOW TONIGHT EVENTUALLY TRENDING
TO IFR CONDITIONS WEDNESDAY MORNING.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...WINTER STORM WARNING UNTIL 4 PM EST /3 PM CST/ WEDNESDAY FOR
     INZ005>009-012>018-020-022>027-032>034.

     WINTER WEATHER ADVISORY UNTIL 4 PM EST /3 PM CST/ WEDNESDAY FOR
     INZ003-004.

MI...WINTER STORM WARNING UNTIL 4 PM EST WEDNESDAY FOR MIZ079>081.

     WINTER WEATHER ADVISORY UNTIL 4 PM EST WEDNESDAY FOR MIZ077-078.

OH...WINTER STORM WARNING UNTIL 4 PM EST WEDNESDAY FOR OHZ001-002-004-
     005-015-016-024-025.

LM...NONE.
&&

SYNOPSIS...JT
SHORT TERM...JT
LONG TERM...STEINWEDEL
AVIATION...MARSILI

VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NORTHERNIN.GOV
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Feb 4, 6:17 AM EST, 13 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
617 AM EST TUE FEB 4 2014

INZ005>009-012>018-020-022>027-032>034-MIZ079>081-OHZ001-002-004-005-
015-016-024-025-051130-
ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI-MARSHALL-
FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI-WABASH-
HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-ST. JOSEPH MI-BRANCH-
HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-
ALLEN OH-
INCLUDING THE CITIES OF...ELKHART...GOSHEN...LAGRANGE...TOPEKA...
ANGOLA...KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...
NORTH JUDSON...WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...
ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...
FORT WAYNE...MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...STURGIS...
THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...ARCHBOLD...
DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA...
VAN WERT...DELPHOS...LIMA
617 AM EST TUE FEB 4 2014 /517 AM CST TUE FEB 4 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A WINTER STORM WARNING STARTS THIS AFTERNOON AND CONTINUES
THROUGH TONIGHT. REFER TO THE LATEST WSWIWX FOR THE LATEST STORM
INFORMATION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE WINTER STORM WARNING CONTINUES INTO WEDNESDAY AFTERNOON.

WIND CHILL TEMPERATURES OF 10 TO 20 BELOW ARE EXPECTED WEDNESDAY
NIGHT THROUGH FRIDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER REPORTS OF SNOWFALL ARE APPRECIATED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ003-004-MIZ077-078-051130-
LA PORTE-ST. JOSEPH IN-BERRIEN-CASS MI-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...NILES...BENTON HARBOR...ST. JOSEPH...BUCHANAN...
DOWAGIAC...CASSOPOLIS
617 AM EST TUE FEB 4 2014 /517 AM CST TUE FEB 4 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA
AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A WINTER WEATHER ADVISORY STARTS THIS AFTERNOON AND CONTINUES
THROUGH TONIGHT. REFER TO THE LATEST WSWIWX FOR THE LATEST STORM
INFORMATION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE WINTER WEATHER ADVISORY CONTINUES INTO WEDNESDAY AFTERNOON.

WIND CHILL TEMPERATURES OF 10 TO 20 BELOW ARE EXPECTED WEDNESDAY
NIGHT THROUGH FRIDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER REPORTS OF SNOWFALL ARE APPRECIATED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-051130-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
617 AM EST TUE FEB 4 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

In the hours before

Local storm report, Feb 4, 6:42 PM EST, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
642 PM EST TUE FEB 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     SNOW             4 S HUNTINGTON          40.83N  85.50W
02/04/2014  M1.3 INCH        HUNTINGTON         IN   PUBLIC

&&

CEO
Local storm report, Feb 4, 6:48 PM EST, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
648 PM EST TUE FEB 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0648 PM     SNOW             COLUMBUS GROVE          40.92N  84.06W
02/04/2014  M1.5 INCH        PUTNAM             OH   TRAINED SPOTTER

&&

CEO
Local storm report, Feb 4, 7:11 PM EST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
711 PM EST TUE FEB 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     SNOW             5 SW FORT WAYNE         40.98N  85.19W
02/04/2014  M2.0 INCH        ALLEN              IN   OFFICIAL NWS OBS

            OFFICIAL STORM TOTAL THRU 7 PM. 0.11 INCH SWE

&&

CEO
Local storm report, Feb 4, 7:14 PM EST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
714 PM EST TUE FEB 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     SNOW             2 WSW PERU              40.74N  86.10W
02/04/2014  M1.5 INCH        MIAMI              IN   EMERGENCY MNGR

0712 PM     SNOW             VAN WERT                40.87N  84.58W
02/04/2014  M1.5 INCH        VAN WERT           OH   EMERGENCY MNGR

&&

CEO
Local storm report, Feb 4, 7:24 PM EST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
724 PM EST TUE FEB 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     SNOW             AKRON                   41.04N  86.03W
02/04/2014  M1.5 INCH        FULTON             IN   TRAINED SPOTTER

            IN PAST 90 MINUTES

0720 PM     SNOW             COLUMBIA CITY           41.16N  85.49W
02/04/2014  M1.1 INCH        WHITLEY            IN   TRAINED SPOTTER

&&

CEO
Local storm report, Feb 4, 7:55 PM EST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
755 PM EST TUE FEB 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     SNOW             1 W LIMA                40.75N  84.13W
02/04/2014  M3.0 INCH        ALLEN              OH   BROADCAST MEDIA

            STORM TOTAL THRU 750 PM AT WLIO. 1.5 INCHES SINCE 630
            PM

&&

CEO

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

3 winter weather, 2 winter storm. Local standard time, as filed.

Winter Storm, Hillsdale

When
February 4, 8:00 PM EST to February 5, 1:00 PM EST
Where
Hillsdale forecast zone
Reported by
Social Media
Coordinates
41.888, -84.593 (the zone’s center; the record gives no point)

Snow developed during the early evening hours of February 4th and became heavy at times during the morning hours of February 5th. Impressive snowfall rates of 1 to 2 inches per hour and reduced visibilities to a quarter of a mile at times created hazardous travel conditions. Numerous schools were closed on Wednesday, February 5th, due to the heavy snow and poor road conditions. Total snow accumulations across the county generally ranged between 7 and 9 inches.

Winter Storm, Branch

When
February 4, 8:00 PM EST to February 5, 1:00 PM EST
Where
Branch forecast zone
Reported by
Social Media
Coordinates
41.916, -85.059 (the zone’s center; the record gives no point)

Snow developed during the early evening hours of February 4th and became heavy at times during the morning hours of February 5th. Impressive snowfall rates of 1 to 2 inches per hour and reduced visibilities to a quarter of a mile at times created hazardous travel conditions. Numerous schools were closed on Wednesday, February 5th, due to the heavy snow and poor road conditions. Total snow accumulations across the county generally ranged between 6 and 8 inches.

Winter Weather, Berrien

When
February 4, 8:00 PM EST to February 5, 1:00 PM EST
Where
Berrien forecast zone
Reported by
Trained Spotter

Snow developed during the early evening hours of February 4th and became heavy at times during the morning hours of February 5th. The accumulating snow and reduced visibilities to a quarter of a mile at times created hazardous travel conditions. Numerous schools were closed on Wednesday, February 5th, due to the heavy snow and poor road conditions. Total snow accumulations across the county generally ranged between 5 and 7 inches.

Winter Weather, Cass

When
February 4, 8:00 PM EST to February 5, 1:00 PM EST
Where
Cass forecast zone
Reported by
Trained Spotter
Coordinates
41.915, -85.993 (the zone’s center; the record gives no point)

Snow developed during the early evening hours of February 4th and became heavy at times during the morning hours of February 5th. The accumulating snow and reduced visibilities to a quarter of a mile at times created hazardous travel conditions. Numerous schools were closed on Wednesday, February 5th, due to the heavy snow and poor road conditions. Total snow accumulations across the county generally ranged between 5 and 7 inches.

Winter Weather, St. Joseph

When
February 4, 8:00 PM EST to February 5, 1:00 PM EST
Where
St. Joseph forecast zone
Reported by
Trained Spotter
Coordinates
41.914, -85.528 (the zone’s center; the record gives no point)

Snow developed during the early evening hours of February 4th and became heavy at times during the morning hours of February 5th. The accumulating snow and reduced visibilities to a quarter of a mile at times created hazardous travel conditions. Numerous schools were closed on Wednesday, February 5th, due to the heavy snow and poor road conditions. Total snow accumulations across the county generally ranged between 5 and 7 inches.

What these are

Winter Storm
A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
Winter Weather
Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Michigan in 2014Every state in 2014This day in weather historyWarnings in Michigan, February 2014

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 487375, 487376, 487377, 487378, 487379.